Hello, I recently had a cystoscopy to see what may be
I recently had a cystoscopy to see what may be causing me to urinate frequently and have sore feeling as well as not finished feeling. The Cystoscopy shown that i had some reddening at the bladder neck which the urologists believe was causing this. He prescribed 4 weeks of Flomax and said he would see me again in 12 weeks (NHS). I have now been taking it for a week and actually feel a bit more like urinating but pain is still there a bit and i feel umcomfortable. I have also had scans etc all negative. Will the flomax work? how long will it take to work, and what does it sound like im suffering from?
Symptoms: Sore bladder feeling (lower abdomen) frequent urination, feel like not finished urinating
Thanks for your query and an elucidate history, noting the complaints, findings and medications; all noted.
I would like to know the first thing about Citalopram:
Since when were you taking Citalopram?
What was the indication that Citalopram was started in your case?
To recapitulate: History shows your age group is of 26-35 years, young and non-prostatism group unless there is disease of prostatitis or so - You have frequent urination - soreness feeling and feeling of not finished - Cystoscopy - redness at bladder neck - Urologist feels this to be the reason and gives Flomax for 4 weeks and asks FU after 12 weeks - taking it for a week and actually feel a bit more like urinating but pain is still there a bit and you feel uncomfortable - scans negative -
*Will the Flomax work? > Flomax will work if there is contraction of the muscles of prostate and the urinary bladder particularly at bladder neck.
*how long will it take to work -> It works usually within 1 to 3 days but the response of this drug is dependent on many factors. In some may take quite a longer time.
**and what does it sound like I'm suffering from?
-> The causes can be
a) Citalopram can cause frequency of urination as a common side effect.
b) Reddening at bladder neck- Maybe the reason.
c) Anxiety and stress.
Please give feedback so that we can discuss further and try to find the cause.
It is possible that we have to do trial and error like stopping the Citalopram, adding on some other medicines under the guidance of your treating Doctors. Maybe adding on the proper medications for stress and anxiety or any other condition.
I hope this answer helps you, please feel free to give the full feedback, ask freely the relevant questions if you have or if you feel that there is a gap-of-communication.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.